# SDR 05FDEA04420

- Difficulty date: December 29, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N359FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46635
- Aircraft time: 68,161 hours, 21,613 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Flap Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RIGHT HAND INBOARD FLAP LEADING EDGE AT XIFH 174-179.  REPAIRED LEADING EDGE SKIN IAW DC10-10 SRM 57-00-01 FIG 4 VOL I.  ALODINED AND PRIMERED IAW DC10-10 SRM 51-21-01 VOL. II.  SEE FEDEX SNRM NR N00291 OF WORK ORDER NR 00031297.
